MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ENDO KIT

Medline Industries, LP MEDLINE; ENDO KIT
Catalog Number DYKE1412
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the whole case of 9 were leaking" and "the bedside cleaning kit has rupture inside the bag and has soiled the rest of the individual packaged kit.".
 
Additional Manufacturer Narrative
The account reported finding bedside cleaning kit leaked, and the customer reported that all 9pk (9/cs) are now defective.One photo was received from the account to aid the investigation; a physical sample was not available, finished good production records were reviewed, and the bill of materials (bom) and packaging instructions were reviewed.Based on review of the one photo provided from the account, medline confirmed moisture found within one pack; none of the components are visible in the photo.The root cause of the reported issue could not be determined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ENDO KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50714591
Report Number1417592-2026-35728
Device Sequence Number10640973
Product Code PPB
UDI-Device Identifier10889942460557
UDI-Public10889942460557
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYKE1412
Device Lot Number25HME679
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown